Chronic migraines here. Studies have shown that taking narcotics can actually have a rebound effect on migraines. Migraine specific meds are abortifacients, which is why you have to take them immediately at the start. They’re not really painkillers. That said, I’ve had to get morphine shots, IV with anti nausea meds and to rehydrate. It’s not fun. Tylenol T3 (I think it is, with the codeine) does help. But NSAIDS will destroy the stomach and other organs as some wooters attest.
Now, I’m not nearly as bad as I used to be but I still have to try and catch it as early as possible. Advil/ib profin, caffeine and lay down in the dark for a couple of hours. And sip water. Maxalt once sumatriptan stopped working. I still have the shots, like an epi pen. The bad ones can last 3 days easy, non stop nausea and can get dehydrated quickly.
i have considered getting a tattoo that says “Maxalt” because it changed my life
If you do I’ll send you some paper clips.